Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Sums of ultrafilters


Author: Zdeněk Frolík
Journal: Bull. Amer. Math. Soc. 73 (1967), 87-91
MathSciNet review: 0203676
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Čech, Topological spaces, Publ. H. of ČSAV, Praha, 1965.
  • 2. Zdeněk Frolík, The topological product of countably compact spaces, Czechoslovak Math. J. 10 (85) (1960), 329–338 (English, with Russian summary). MR 0117705
  • 3. Zdeněk Frolík, On two problems of W. W. Comfort, Comment. Math. Univ. Carolinae 8 (1967), 139–144. MR 0210071
  • 4. J. Novák, On the Cartesian product of two compact spaces, Fund. Math. 40 (1953), 106–112. MR 0060212
  • 5. Walter Rudin, Homogeneity problems in the theory of Čech compactifications, Duke Math. J. 23 (1956), 409–419. MR 0080902
  • 6. Hidetaka Terasaka, On Cartesian product of compact spaces, Osaka Math. J. 4 (1952), 11–15. MR 0051500


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11653-7